# SDR DLM88100828

- Difficulty date: March 16, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Sta 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON SUPPORT UNDER LOWER DOOR JAMB OF VENTRAL DOOR BTW X=4 TO X=10VAT STA Y=1350.  DAMAGE WAS REMOVED AND REPAIR PARTS WERE FABRICATED, TREATED, AND INSTALLED IAW ERA 480767-14 REV ORIG.
